# SDR FDEA201306211364

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF O: 6-5310-7-5013 C 1 PT2, POST REMOVAL OF FASTENER THROUGH CENTER TANK UPPER SKIN AT FR 47 BORE OF HOLE FOUND WITH SEVERAL SCRATCHES IN UPPER SPLICE PLATE. REF FIG 6, SHEET 2 OF 3 ITEM 6.   REAMED & FASTENER INSTALLED IAW EA 6-5710-167461. MAJOR REPAIR, CAT A.
